# SDR SWAA111650

- Difficulty date: March 9, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 57,852 hours, 48,868 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: 81000
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND RT OVERWING EXTERIOR EMERGENCY EXIT LIGHT GROUND WIRE BROKEN.  REPAIRED LIGHT ASSY PER MM.
